| Catalog Number |
SAHTNEM6 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Noise, Audible (3273)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 00436003600, glenosphere centric 36 mm diameter +0 mm lateral offset, lot#: 66323916.Item#: 110031419, +3mm thickness 36mm diameter bearing, lot#: 65381485.H3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial shoulder reverse shoulder arthroplasty approximately two (2) and a half months ago.The patient was doing great two (2) months post op having no pain and full elevation when the patient reached for a coat in a car and felt a sudden pain and clicking sensation in their shoulder.Subsequently, the surgeon scheduled the patient for a revision of the reverse identity stem.During the revision, it was discovered by the surgeon that the implant was no longer engaged.The implant was free floating in the shoulder joint.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product/provided pictures identified an identity -6mm extended neutral humeral tray.Was returned for evaluation.As returned, damage is seen in the inner tray, rim feature, and backside.The taper show wear & tear.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single ap view of the right shoulder dated (b)(6) 2024 demonstrates narrowing of the glenohumeral joint with metal-on-metal appearance suggesting polyethylene spacer dislocation, with radiolucent spacer possibly within the subacromial sub deltoid space.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.